The Minimal Birkhoff Standard Form and the Reducibility Type
Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 723-730
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_6_a0,
author = {A. A. Bolibrukh},
title = {The {Minimal} {Birkhoff} {Standard} {Form} and the {Reducibility} {Type}},
journal = {Differencialʹnye uravneni\^a},
pages = {723--730},
year = {2003},
volume = {39},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_6_a0/}
}
A. A. Bolibrukh. The Minimal Birkhoff Standard Form and the Reducibility Type. Differencialʹnye uravneniâ, Tome 39 (2003) no. 6, pp. 723-730. http://geodesic.mathdoc.fr/item/DE_2003_39_6_a0/